# SDR DALA2019012900615

- Difficulty date: January 28, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N947DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53355
- Aircraft time: 49,974 hours, 40,743 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Collapsed
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON WALK AROUND FOUND RT MAIN STRUT COLLAPSED. REPLACED RT MLG PER WORK CARD 3200-4346. PERFORMED EXTENSION & RETRACTION TEST PER CARD 3230-7202. CHECKS GOOD. CHECKED ANTI-SKID PER AMM 32-45-00-720-801. JACKED A/C AND DOWN JACKED PER 0711-8197. ALL RII'S FOR THIS TASK C/W 349861. DISCONNECTED / CONNECTED ELECTRICAL PER 3200-4438.
